Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Chronic stress and halluncinations
    avatar
    An_252399 posted:
    Hi all! I was diagnosed with Bipolar disorder and was wondering if anyone with the same disorder, has had their hallucinations worsen when under a lot of stress? I seem to be experiencing chronic stress, and episodes of agitation as of now, not for a prolonged period. It is on and off most of the time.
    Reply
     
    avatar
    jselleck responded:
    An252399, Like you I experience hallucinations sometimes, usually when I'm really really stressed. I've found what works best for me is a lot of deep breathing and if that doesn't help, counting to 100. Sometimes a hot shower or bubble bath helps too, anything to help me relax.

    Jselleck
     
    avatar
    An_252399 replied to jselleck's response:
    Thanks, I will have to try that.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.